MathSciNet Relay Station
MathSciNet bibliographic data
MR2305408 (2007m:60282) 60K25
Saji Kumar, V. R.; Pillai, R. N. Single server queue with batch arrivals and $\alpha$-Poisson distribution. Calcutta Statist. Assoc. Bull. 58 (2006), no. 229-230, 93–103.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement